# SDR USAA2011080800014

- Difficulty date: July 22, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865111
- Part serial: A8059
- Condition: Unserviceable
- Location: Cabin
- Part time: 30,391 hours, 12,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DURING VISUAL INSPECTION WAS FOUND BALL LOCK MECHANISM ARE NOT FLUSH WITH ENCLOSURE DOOR ON OFFWING ESCAPE SLIDE LEFT SIDE.  REPLACED LEFT OFFWING ESCAPE SLIDE IAW AMM 25-62-42-400-001.
